# SDR CALA2023012700214

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 124,322 hours, 19,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR LEFT SIDE LOWER EXIT IDENTIFIER INOP,  PERFORMED TROUBLE SHOOTING AND REPLACED M1561 POWER SUPPLY AND TEST POWER SUPPLY M1561 FOUND PASS AS PER FIM 33-51 FAULT TREE 812 REV 138 & AMM 33-51-07-402-010 REV 138.
